# SDR SWAA2025031093491

- Difficulty date: February 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD MOP SILL BS309 - BS331 RBL57 WL208. MARKED <[01].  REMOVED AND REPLACED ON FSD MOPSILL BETWEEN BS259 TO BS360 RBL57 IAW SRM 51-40-02 AND DWG 141A8310 ID:0025 REV:B; [02] CORRECTIVE ACTION COMPLETED.
